OMICS International OMICS International is a scientific organization that drives the progress of research through open access journals and organizes international conferences, The best in science news, commentary, and research. Journal of Physical Mathematics Volume 9, Issue 2 Just a Formula Langevin Sobko AA Using Bayesian Model Averaging to Calibrate Temperature Forecast Ensembles in Hawassa Town Ethiopia WubshetBoru N Relativistic ElectromagneticGravitational Interaction Vegt JM Heteroscedasticity in One Way Multivariate Analysis of Variance Oyeyemi GM , Adebayo PO and Adeleke BL Deformationless Acceleration of a Stick in Special Relativity Keilman Y Liouvilie Type Results for a Class of Quasilinear Parabolic Problem Mounir Hsini and Zahrani EA A Grill between Weak Forms of Faint Continuity Azzam AA Physics Illustrations of Converging Infinite Series Ibrahim H AlLehyani Application of Kinetic Flux Vector Splitting Scheme for Solving Viscous Quantum Hydrodynamical Model of Semiconductor Devices Waqas Ashrafb , Shamsul Qamarc and Ubaid Ahmed Nisara ZeroCurvature Representation of NonAbelian Quantum Painleve II Equation with Its Darboux Solution Irfan Mahmood Wave Packets of Mandelbrot Type in Boundary Problems of Quantum Mechanics Igor B Krasnyuk The Problem of the Twin Paradox Elucidated Based on a Thought Experiment Carried out by Discriminating Between a Classically Stationary Frame and Moving Frame Suto K On the NonReal Roots of the Riemann Zeta Function 987s Mustapha Azkour Unconjugated Contact Forms Aggoun S Journal of Physical Mathematics Volume 9, Issue 1 Factorial Unitary Representations of Compact Lie Groups Wigner Sets and Locally Invariant Quantum Fields Moffat J and Wang C Fractional and High Order Asymptotic Results of the MFPT BarHaim A Bound State Solutions of the KleinGordon Equation for the More General Exponential Screened Coulomb Potential Plus Yukawa MGESCY Potential Using NikiforovUvarov Method Louis Hitler, Ita Benedict Iserom, Paul Tchoua and Akpama Arikpo Ettah Relations of Infinite Spaces in Full Voids and Constitution of Total Energies and Their Effect on Matter Mohamed Daris New Exact Solutions for the Maccari System Abdelrahman MAE and Hassan SZ The Homotopy Analysis Method for a FourthOrder Initial Value Problems Massoun Y and Benzine R